# SDR C2XA99BT106

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - 3944 - DURING 2A INSPECTION MAINTENANCE, FOUND EMERGENCY LIGHTS OUT AT ROW 17 (OVERHEAD) AND SERVICE DOOR EXTERNAL.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED SYSTEM GOOD.  (M)
